Publications by the researcher in collaboration with Manuel de León (50)

2020

  1. Invariant measures for contact Hamiltonian systems: symplectic sandwiches with contact bread

    Journal of Physics A: Mathematical and Theoretical, Vol. 53, Núm. 45

2017

  1. On the Geometry of the Hamilton–Jacobi Equation and Generating Functions

    Archive for Rational Mechanics and Analysis, Vol. 226, Núm. 1, pp. 243-302

2013

  1. On the Hamilton-Jacobi theory for singular lagrangian systems

    Journal of Mathematical Physics, Vol. 54, Núm. 3

2012

  1. Kinematic reduction and the Hamilton-Jacobi equation

    Journal of Geometric Mechanics, Vol. 4, Núm. 3, pp. 207-237

2010

  1. Preface: Nonholonomic constraints in mechanics and optimal control theory

    Discrete and Continuous Dynamical Systems - Series S

  2. Hamilton-Jacobi theory in k-symplectic field theories

    International Journal of Geometric Methods in Modern Physics, Vol. 7, Núm. 8, pp. 1491-1507

2009

  1. Las matemáticas del sistema solar

    Consejo Superior de Investigaciones Científicas, CSIC

  2. Nonholonomic lagrangian systems on lie algebroids

    Discrete and Continuous Dynamical Systems, Vol. 24, Núm. 2, pp. 213-271

  3. Nonholonomic constraints: A new viewpoint

    Journal of Mathematical Physics, Vol. 50, Núm. 1

2008

  1. Towards a Hamilton-Jacobi theory for nonholonomic mechanical systems

    Journal of Physics A: Mathematical and Theoretical, Vol. 41, Núm. 1

2006

  1. A survey of Lagrangian mechanics and control on lie algebroids and groupoids

    International Journal of Geometric Methods in Modern Physics, Vol. 3, Núm. 3, pp. 509-558

2005

  1. Lagrangian submanifolds and dynamics on Lie algebroids

    Journal of Physics A: Mathematical and General, Vol. 38, Núm. 24

  2. Constraint algorithm for singular field theories

    Proceedings of XIII Fall Workshop on Geometry and Physics: Murcia, Spain. September 20-22, 2004

  3. Pre-multisymplectic constraint algorithm for field theories

    International Journal of Geometric Methods in Modern Physics, Vol. 2, Núm. 5, pp. 839-871

2003

  1. On the computation of the Lichnerowicz-Jacobi cohomology

    Journal of Geometry and Physics, Vol. 44, Núm. 4, pp. 507-522

2002

  1. Singular Lagrangian systems on jet bundles

    Fortschritte der Physik, Vol. 50, Núm. 2, pp. 105-169

2001

  1. On the geometric prequantization of brakets

    Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas ( RACSAM ), Vol. 95, Núm. 1, pp. 65-84

  2. Geometric formulation of Carnot's theorem

    Journal of Physics A: Mathematical and General, Vol. 34, Núm. 8, pp. 1691-1712

  3. Duality and modular class of a Nambu-Poisson structure

    Journal of Physics A: Mathematical and General, Vol. 34, Núm. 17, pp. 3623-3650